# SDR FDEA201004281378

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N5340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS STA 1320, STA 1360 AND STA 1380.  (QTY2) FOUND WITH CORROSION.  TIE DOWN FITTING FOUND DEEPLY CORRODED EXCEEDED LIMIT AS PER SRM 53-0053 FIG. 101, REV. 99. CORRODED PLATE AT STA 1380 R & R WITH NEW PLAT 451N5700-81 AS PER SRM 51-40-02 REV. 99.  TIE DOWN FITTING RE-WORKED AREA MATERIAL REMOVED 0.026". ORIGINAL THICKNESS 0.180" FOUND WITHIN LIMIT AS PER E.A. F-5340-138535,   REPAIR IS CLASSIFIED MAJOR AS PER GMM 6-2-100 CRITERIA.
